Abdalrhman, Omer and Abdalmonem, Afif and Tao, Shuangping (2020) Higer-order commutators of parametrized Marcinkewicz integrals on Herz spaces with variable exponent. Engineering and Applied Science Letters, 3 (1). pp. 56-70. ISSN 26179695
higer-order-commutators-of-parametrized-marcinkewicz-integrals-on-herz-spaces-with-variable-exponent.pdf - Published Version
Download (521kB)
Official URL: https://doi.org/10.30538/psrp-easl2020.0035
Abstract
Let 0<ρ<n and μ ρ Ω be the Parametrized Marcinkiewicz integrals operator. In this work, the bondedness of μ ρ Ω is discussed on Herz spaces ˙ K α,q(⋅) p(⋅) (Rn), where the two main indices are variable exponent. The boundedness of the commutators generated by BOM function, Lipschitz function and parametrized Marcinkiewicz integrals operator is also discussed.
| Item Type: | Article |
|---|---|
| Subjects: | Librbary Digital > Engineering |
| Depositing User: | Unnamed user with email support@librbarydigit.com |
| Date Deposited: | 17 Feb 2023 11:46 |
| Last Modified: | 23 Apr 2025 12:52 |
| URI: | http://index.go2articles.com/id/eprint/186 |
